Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on a fixed point theorem of Okhezin


Author: A. Tominaga
Journal: Proc. Amer. Math. Soc. 114 (1992), 1139-1143
MSC: Primary 54H25
DOI: https://doi.org/10.1090/S0002-9939-1992-1093606-6
MathSciNet review: 1093606
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In 1985 V. P. Okhezin proved that the cartesian product of a $ B$-space $ X$ and a compact metric AR space has the fixed point property. In this paper it is shown that the cone over $ X$ and the suspension of $ X$ have the fixed point property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25

Retrieve articles in all journals with MSC: 54H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1093606-6
Keywords: $ B$-space, fixed point property, cone, suspension
Article copyright: © Copyright 1992 American Mathematical Society